# SDR AALA201511259001

- Difficulty date: November 24, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N980UY
- Make and model: Airbus A321-231
- Aircraft serial: 5795
- Aircraft time: 7,623 hours, 2,871 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164904217
- Condition: Inoperative
- Location: E&E Bay
- Part time: 7,613 hours, 2,869 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT CRUISE HAD RUMBLING & GRINDING NOISE IN COCKPIT WITH ELEC BURNING SMELL FOR 2 MINUTES, THEN BOTH QUIT.  REPLACED AVIONICS FAN & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 21-26-51-000-001A.
